MAUDE Adverse Event Report: TELEFLEX MEDICAL MADGIC ATOMIZER WITHOUT SYRINGE; APPLICATOR (LARYNGO-TRACHEAL),

TELEFLEX MEDICAL MADGIC ATOMIZER WITHOUT SYRINGE; APPLICATOR (LARYNGO-TRACHEAL),
Catalog Number MAD700
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Failure mode "detached tip" could be confirmed with picture attached.However it is necessary to receive the physical sample to perform a proper investigation, determine the root cause & corrective actions.Dhr investigation did not show issues related to complaint.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "the device tip fell out into a patients airway.It was retrieved by a broncoscope.The patient was not harmed.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the customer provided two photos for analysis.The photos reveal a mad700 device with the tip separated from the lumen and the tip inside the patient.The complaint of a detached tip was able to be confirmed by the photos.The customer returned one unopened representative sample mad700 madgic atomizer without syringe.The returned sample was visually examined with and without magnification.Visual examination of the returned representative device revealed that the sample appeared typical and the tip was attached to the lumen.Attempts to remove the tip were made using moderate force to pull on the tip.The tip would not separate from the lumen.Since the actual sample was not sent and the representative sample had the tip attached, the probable cause could not be determined from the available information.Although the probable cause could not be determined, non-conformance was previously initiated by the manufacturing site to further investigate this issue.The root cause was identified to be a manufacturing issue related to no cyclohexanone being applied between the tip and the lumen.Corrective actions were implemented to help prevent this issue from recurring.The sample was manufactured prior to the corrective actions being implemented.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of "detached tip" was confirmed by visual inspection of the customer supplied photo.Visual examination of the photos revealed that the tip of the device was discon-nected from the lumen tube.However, full complaint verification testing could not be performed as the actual sample was not received for evaluation and the returned representative sample had the tip attached.Without the device to evaluate, the probable cause could not be determined from the available information.Although probable cause could not be determined, non-conformance was previously initiated at the manufacturing site to further investigate this issue.The root cause was identified to be a manufacturing issue related to no cyclohexanone being applied between the tip and the lumen.Corrective actions were implemented to help prevent this issue from recurring.The sample was manufactured prior to the corrective actions being implemented.

Brand Name
MADGIC ATOMIZER WITHOUT SYRINGE
Common Device Name
APPLICATOR (LARYNGO-TRACHEAL),
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24815495
Report Number3003898360-2026-00169
Device Sequence Number12265014
Product Code CCT
UDI-Device Identifier14026704709882
UDI-Public(01)14026704709882(11)250907(17)280906(10)73J2500190(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAD700
Device Lot Number73J2500190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age58 YR
Patient SexUnknown